# SDR P5CA0401174

- Difficulty date: August 15, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 95,026 hours, 17,551 cycles
- Engine: Ge CF650E2
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40805
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO BRAKES INOP.  REPLACED ANTI-SKID TRANSDUCER NR 3 POSITION, SPIN CHECK NORMAL (NO LIGHT ILLUMINATE PER MM 32-43-00).
